2019
Том 71
№ 4

All Issues

Orlovs’kyi I. V.

Articles: 2
Article (Ukrainian)

Asymptotic properties of $M$-estimates of parameters in a nonlinear regression model with discrete time and singular spectrum

Ivanov O. V., Orlovs’kyi I. V.

↓ Abstract

Ukr. Mat. Zh. - 2017. - 69, № 1. - pp. 28-51

We study a nonlinear regression model with discrete time and observations errors whose spectrum is singular. Sufficient conditions are obtained for the consistency, asymptotic uniqueness and asymptotic normality of the $M$-estimates of the unknown parameters.

Article (Ukrainian)

Asymptotic normality of M-estimates in the classical nonlinear regression model

Ivanov O. V., Orlovs’kyi I. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 11. - pp. 1470–1488

Sufficient conditions are obtained for the asymptotic normality of M-estimates of the unknown parameters of nonlinear regression models with discrete time and independent identically distributed errors of observations.